# SDR LR7A06149

- Difficulty date: August 7, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 38,104 hours, 22,865 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 330517912
- Condition: Warped
- Location: Fs 742e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C 2 CHECK PER JOB CARD HC5313, FOUND RT RING SEGMENT WARPED AT FS 742E, WL 158 - WL 164, RBL 70.  REPLACED SEGMENT IAW SMP583 CHAP 51-70 AND 51-60.
